Full Text: PDF
Received July 30, 2016; Accepted December 5, 2016
Abstract. We prove the existence of a nonnegative weak solution to the singular semilinear elliptic problem in on where is a bounded domain in , and is a Caratheodory function which satisfies some suitable hypothesis. We also obtain results about the problem with a parameter in in on .
How to Cite this Article:
Tomas Godoy, Alfredo Guerin, Nonnegative solutions to some singular semilinear elliptic problems, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 11, pp. 1-23.